# SDR RU3A20191217077

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N15
- Make and model: Beech C90GTI
- Aircraft serial: LJ1991
- Aircraft time: 2,645 hours, 2,335 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION LIGHT ILLUMINATED WITH THE HYDRAULIC FLUID LOW ANNUNCIATOR.
